Top answers from doctors based on your search:
Disclaimer

chest rash and fever

A 2-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
See DR NOW: Get off the internet and take the child to a DR. Not an "urgent care" or convenience clinic. See your pediatrician or PCP or go to ER. High fever for ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old female asked:
Dr. Maya Vazirani
53 years experience Neonatology
Rash: roseola rash comes after the fever breaks but this rash is worrisome press on it if it does not blanch it is petichea and your child needs urgent att ... Read More
1
1 thank
A female asked:
Dr. Diane Stein
A Verified Doctor answered
A US doctor answered Learn more
Sandpaper rash: see your doctor if you develop a rash with strep throat especially if the person is not on antibiotics. In some people this is a sign that the antibio ... Read More
A 5-year-old male asked:
Dr. Roy Berenholtz
18 years experience Anesthesiology
Viral or heat rash ?: Further history and physical exam is required to determine the etiology and diagnosis. It can very well be a heat rash but also not uncommon is a vir ... Read More
A 2-year-old male asked:
Dr. Katharine Cox
45 years experience Pediatric Emergency Medicine
Rash: Difficult to know without seeing it. 1 possibility is that it may be staph or strep on his chin, called impetigo with a more generalized rash that oft ... Read More
2
2 thanks
A male asked:
Dr. Katharine Cox
45 years experience Pediatric Emergency Medicine
Fever/rash: Have him seen. Your description fits a strep infection or scarlet fever. All the best.
A 21-year-old male asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
See doc, get tested: This mostly repeats the same question I answered an hour ago. As I said there, an ARS rash would not likely be limited to just the chest or the palms, ... Read More
A 37-year-old female asked:
Dr. Yvette Kratzberg
24 years experience Pediatrics
Strong medication: Augmentin is a very strong medication. Common side effects include nausea, vomiting, upset stomach and rash. Talk to your prescribing Dr. and have the ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Addagada Rao
56 years experience General Surgery
Possible: 31 yr old with fever night sweats and one sided effusion in an endemic area for tuberculosis (TB) is first consideration . Please see your doctor ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month